Search the Community
2 results for tags: after roaccutane
Found 2 results
It's around 6 months since I finished my course. My skin has been great. I have had the odd spot/pimple mainley when I have PMT, but they have literally been one single small spot. My skin is not oily at all and I am finding moisturiser sinks in nicely. I can say I have lost weight since stopping and do believe weight gain was a significant side effect for me. I was putting it down to the Mirena coil but that's is still in and the weight has gone so yes I believe it was the Accutane. It did c
Well its well over a year, 18 months since finishing Roaccutane and I'm still clear. I have the odd pimple now and again, mainly cycle related. My skin is a little dry if anything, but only on my face and sorted with a little bit of moisturiser. I am still exceptionally happy with my decision to take it. Pics below are fresh out of the shower with no make up or products on at all.